Opuscula Mathematica

Opuscula Math.
, no. 1
 (), 139-148
Opuscula Mathematica

A note on inductive limit model of Bargmann space of infinite order

Abstract. It is shown that the generalized creation and annihilation operators on Bargmann space of infinite order in a direction \(a=(a_1,a_2,\ldots) \in l^2\) are inductive limits of the creation and annihilation operator acting on Bargmann space of \(n\)-th order.
Keywords: Hilbert space, Bargmann space, creation operator, annihilation operator, inductive limit.
Mathematics Subject Classification: 47B38, 47B37, 47A80.
Cite this article as:
Jerzy Stochel, A note on inductive limit model of Bargmann space of infinite order, Opuscula Math. 25, no. 1 (2005), 139-148
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.